# SDR SWAA2020071495261

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AT STA 727E; LBL 25; I/B SEAT TRACK TRACK IS CRACKED AT UPPER SLOT AREA.  REPAIR SEAT TRACK AT PASSENGER CABIN AT STA 727E LBL 25 I/B PER SRM 51-40-02-0G-0 AND SRM 53-00-52-2R-5.
